The Sclerotherapy Injection Site Has Become Sores / Blister, Is It True Because The Blood Vessels Burst?
You see, my leg has veins or varicose veins, I have done sclerotherapy 2 times, the first injection has no side effects, but on the second injection there are side effects ie the injection marks become scabbed, the doctor said the blood vessels burst, Is it true?
Hello Ben, thank you for asking at HealthReplies.com.
Sclerotherapy is a method for removing varicose veins by injecting certain chemicals that function to make a permanent wound in a vein so that veins that are disrupted veins are absorbed by the body and cause blood flow in the vein that has disturbed to flow into the veins who is still healthy.
Although these substances and methods generally do not cause excessive pain, these methods can still cause side effects such as:
Skin discoloration Swelling of bruises at the injection site Local reaction at the injection site Minimal skin damage at the injection site Allergies to the substances used and others where these side effects can be mild and harmless side effects to cause dangerous side effects Causes of side effects This side is fundamentally in different ways, so to find out in advance what side effects you are experiencing, then you can determine the cause of the side effects. To find out, it is necessary to check directly by a doctor, if you have examined it and your doctor has stated the cause, the cause of the side effects is that. If you feel disturbed by these side effects, you can ask your doctor further about how to overcome them.
For now, treat the scar so that no infection occurs by keeping the wound clean and dry. Do not give or use drugs or other ingredients that are not recommended by the doctor for the wound. Also carry out doctor's advice on how to prevent varicose veins from other blood vessels.
I hope this helps.